Low Libido and ED problems after Test/EQ HELP blood work inside

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by JimmyMac34, Jun 25, 2018.

  1. JimmyMac34

    JimmyMac34 Junior Member

    I ran Test @ 600mg a week and EQ @ 600mg for 6 weeks when I experienced ED and Low Libido. I dropped the EQ after week 6 and ran Test another 2 weeks after then stopped completely. I am a little over 2 weeks off cycle now and can’t get a hard erection to save my life.
    I plan on running the Power pct within the next couple of days to see if that will fix my problem.
    Will someone please take a look at my blood work and tell me what’s going on? Bloods were drawn exactly 2 weeks after last pin and my natural test levels before the cycle were 515.

    This is causing a lot of issues and I need to get it fixed as soon as possible. I know it takes time I just need to know if there is anything that I can do to speed up the process? 7E762EC3-D1EB-4354-B1DD-7D99678DD29C.jpeg View attachment 92818
     
  2. Dohn joe

    Dohn joe Member

    How far after last injection are you now? What ester of test?
     
  3. JimmyMac34

    JimmyMac34 Junior Member

    I’m 18 days after last pin of 300mg of Test C.
     
  4. Dohn joe

    Dohn joe Member

    It depends on a lot really. Are you or were you using an AI? I suppose its possible that your test levels have dropped low enough that you are experiencing that though it seems unlikely at 600 per week. Could be mental. You need to evaluate everything that has happened and put into your body and go from there.

    You ran test at 600 per week for 8 weeks and 2 weeks after last injection your level was in the 500s? That seems low to me. Could it be bunk gear? Maybe your body works through the test that quick?
     
  5. fodsod

    fodsod Member

    You're showing signs of E2 sides but obviously your E2 is in the acceptable range.

    I will say this, EQ has been reported to cause sexual issues in some guys when used at equal or higher doses than test. I've experienced it myself. EQ stays in your system for an extended time so that may be the issue for you.

    Google ED from equipoise and you'll get a lot of information.

    Unfortunately, no one seems to have a proven medical reason for the issue. Could have something to do with EQ was actually a vet drug and not completely understood regarding some guys response to it.

    I did read a theory that speculated that once the EQ builds in the system it begins to over ride the receptor sites limiting the Test's ability to bind effecting the hormonal balance that supports sex drive both physically and mentally. So a lack of desire is combined with partial ability to get and maintain an erection even though the "numbers" look normal.

    I'm aware this isn't really helpful information and a lot of speculation but you're not the only one to have this response to EQ. I'd say once it's out of your system and everything else is good you'll be back to normal. Keep us updated as this could be useful to others down the line.
     
    AIRBORNE DADDY likes this.
  6. vertigo

    vertigo Junior Member

    What's your baseline LH, FSH?
    Knowing your cleans numbers will tell you a lot.

    Do prolactin and SHBG to the current blood test as well.